# SDR CA030514003

- Difficulty date: April 27, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 574 hours
- Engine: Lyc O540F1B5
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: C0511
- Condition: Failed
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) MAIN ROTOR ACTUATOR ENGAGEMENT WAS OVER 90 SECONDS. ACTUATOR REMOVED AND SENT FOR OVERHAUL.
